# SDR CALA2011053100399

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 52,258 hours, 11,539 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Card
- Part number: 285N0200203
- Part serial: D02540
- Condition: Faulty
- Location: E&E Bay
- Part time: 52,258 hours, 11,539 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

REF L/P 8825074 L ENG PROBE HEAT.  T/S PER FIM TASK 30-34-00-815-802, SUSPECT L ENG SPEED CARD (M10298).  R&R (M10298) IAW AMM 77-12-03.  PERFORMED ENG SPEED CARD TEST AND ENGINE RUN.  NO FAULTS NOTED.  ROTABLE PARTS CHANGE WAS INDICATED - TT  1427810, S/N OFF 02540 IPC REFERENCE NUMBER.
